Discussions By Condition: Medical Stories

Tubular Aggregate Myopathy (TAM)

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • July 14, 2013
  • 11:48 PM

I was diagnosed in the year 2000/2001 with this rare disease . I had taken a statin Tricor, after a time I was experiencing fatigue, and was very achy, finally someone noticed my CPK level was pretty high, and I had not exercised or ran, which I understand raises CPK levels, so after about 8 months on Tricor, I was told to stop. I had a biopsy done, taken from my thigh muscle, and all sorts of microscopic tests, eventually they diagnosed TAM. They really knew very little about the disease. I have seen a neuromuscular doc at the University of Michigan, Ann Arbor, MI. Again, they just said it is like "gunk" building up in the muscle. There is no known treatment I was told for this disease. I am wondering if there is anyone that has any new information or help with this malady. Thank you so very much. Jim V.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?